# SDR HALA2010111000529

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33454
- Aircraft time: 29,123 hours, 5,600 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG SHUTDOWN, APU DUCT PRESSURE ZERO WITH APU ON.  T/S IAW FIM 36-10-00, FIG 117. STARTED APU. DUCT PRESSURE AT 35 PSI.  RAN BOTH PACKS. CHECKS OK. MOTORED ENGINE. CHECKS OK. CYCLED APU AIR SUPPLY VALVE SWITCH. VALVE GOES TO COMMANDED POSITION.  SYS CHECKS OK.
